# SDR ABXA010089

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096231
- Part serial: DL71
- Condition: Corroded
- Location: Horiz Stab
- Part time: 82,480 hours, 82,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW THREADS HAVE PITTING CORROSION AND THE SCREW WAS GOUGED.  MAINTENANCE INSPECTED AND REPLACED THE JACKSCREW ASSEMBLY AND ACME NUT IAW DC-9 MM.
